AnonymousJune 20, 1998 at 1:28 pmPost count: 93172
You might want to look at a Southern Medical Journal article at http://www.sma.org/decsmj97/7text.htm
The title is: Hypothyroid Graves’ Disease by EMIL LESHO, DO, and ROBERT E. JONES, MD, Tacoma, Wash
A quote from the conclusion in the abstract:
“Spontaneous reversal of thyroid function may be more common than previously
thought. Clinical features associated with lability of thyroid function were abrupt change in
goiter size, exaggerated response to therapy, or the presence of TSH-receptor antibodies.”
Hope this helps.
KivaAnonymousJune 20, 1998 at 3:47 pmPost count: 93172
Hi. i have had graves about 2 yrs. now and had the RI about then also.i recently changed Dr.s and I haven’t been feling well so he checked my blood (that was 2 months ago) and changed my meds. had my levels checked again 2 days ago and he said my levels were rising and falling and asked if I was taking my meds daily ( never miss a day) what would cause my levels to fluxuate like that? My huband says my thyroid could grow back is that true? Would I have to have RI again if my levels don’t stabilize? Sorry about all the questions but this has me freaked out. Thanks alot for your answers. GailAnonymousJune 21, 1998 at 12:35 pmPost count: 93172
HI and thanks for the info. you sent.So it is possible for my thyroid to come back even after 2 yrs. and RI. My next question is ,is it possible to test possitive for Hasimoto’s thyroiditis and graves disease together? If i remember correctly I did test possitive for both.Could that be the cause for the rising and falling levels and what is the treatment if my thyroid is back more RI? I read somewhere that a second RI isn’t effective after the 1st one would surgery be the next opption? Sorry for all the questions but the Dr. wont see me for about 4 to 6 weeks so he can see how i do on this med. change.and it’s bothering me alot scared of surgery possibility i guess.Plus I feel like crap(laughing) thanks again GailAnonymousJune 22, 1998 at 12:59 pmPost count: 93172
You should look at my posting 06/07/98 21:01:16
The abstract there will give you some answersAnonymousAugust 26, 1998 at 5:54 pmPost count: 93172
It is so good to see the BB up and running. I sure did miss it.
I just had a FT4 and a Free Triiodothyronine taken this past Monday. Got the levels back from my PCP today, who is faxing them to my Endo.
The FT4 is .7 (low for this lab), and the other is 231 (which normal range is 230-420). I was so hyper all my levels starting out were double or triple in some cases what they should have been. I became allergic to Tapazole, put on PTU, and now this. I go back to my Endo and Optho next Thursday. Has the PTU made me Hypo now? I have been having problems with my kidneys for about a month. Anyone else go through this?
Also, my eyes hurt, now, when I look around, sometimes. Yesterday they hurt so bad Advil wouldn’t help. I can only hope they act up when I go to the dr. But, probably just like taking a car to the shop, it always works perfectly at the wrong times, and no one can see the troubles, right?
Thanks in advance. Glad to be back.
- You must be logged in to reply to this topic.